# SDR CA021108020

- Difficulty date: October 14, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 10,605 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Clip
- Part number: AS62404
- Condition: Chafed
- Location: Fuel Tube
- Component: Fuel Tube
- Component part number: FK22657
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUBBER ON CLAMP DETERIORATED AND FUEL LINE WAS FOUND BADLY CHAFED (CLAMP WORE THROUGH THE LINE APPROX 0.035 TO 0.040), ON NR 1 ENGINE.  CLIPS WERE REPLACED IAW AMM 73-11-40 AND A NEW FUEL TUBE ASSY REPLACED IAW AMM 73-11-00.
